# SDR ASOA2013011502802

- Difficulty date: January 10, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 31,233 hours, 27,815 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT IS INOPERATIVE.  REMOVED AFT CEILING EMERGENCY LIGHT, FOUND WIRES TO BE DISCONNECTED. CONNECTED WIRES AND REINSTALLED LIGHT. OPS CHECKED GOOD, WORK DONE IAW MM 33-51-16-000-801 AND 33-51-16-400-801.
